# SDR RAIA2018110129001

- Difficulty date: October 29, 2018
- Submitted: November 1, 2018
- Operation: Air carrier
- Aircraft: N21129
- Make and model: Emb EMB-145XR
- Aircraft serial: 145703
- Aircraft time: 40,975 hours, 24,836 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: TB26030
- Part serial: 11326030
- Condition: Shorted
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN GALLEY COMIMG FROM COFFEE MAKER AREA. F/A DISCHARGED FIRE EXTINGUISHER. A/C LANDED IN ROC AND WAS FARRIED TO ORD FOR MX.  R&R COFFEE MAKER AND PORTABLE FIRE EXTINGUISHER.  ALSO R&R COFFEE MAKER RAIL AND FUSE. ALL OPS CHECKS GOOD.
